# SDR CA141007001

- Difficulty date: October 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 46,394 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935587
- Condition: Failed
- Location: Cockpit
- Part time: 17,132 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT ONCE THEY HAD PARKED THE ACFT, THE L2 OUTER PANE SHATTERED AND ALSO HAD AN OVERHEAT LIGHT ILLUMINATED.  THE L2 WINDOW WAS REPLACED IAW AMM 56-12-11 AS WELL AS THE WINDOW HEAT CONTROLLER WAS REPLACED IAW AMM 30-41-11.
